Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Abstract and Applied Analysis
Volume 2014, Article ID 680919, 4 pages
http://dx.doi.org/10.1155/2014/680919
Research Article

Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations

College of Science, Hohai University, Nanjing 210098, China

Received 9 June 2014; Accepted 28 August 2014; Published 14 October 2014

Academic Editor: Juan R. Torregrosa

Copyright © 2014 Fanglei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The generalized quasilinearization technique is applied to obtain a monotone sequence of iterates converging uniformly and quadratically to a solution of a coupled system of second and fourth order elliptic equations.